# SDR HALA2024081300595

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: General aviation
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F5348609223200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR CROSSBEAM AT FRAME 67 FOUND CORRODED.
